RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 29–33 (Mi dan44280)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

On the multiplication of homogeneous generalized functions of several variables

V. K. Ivanov

Institute of Mathematics and Mechanics, Ural Branch of the Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (646 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.982.4
Received: 29.09.1980

Citation: V. K. Ivanov, “On the multiplication of homogeneous generalized functions of several variables”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 29–33

Citation in format AMSBIB
\Bibitem{Iva81}
\by V.~K.~Ivanov
\paper On the multiplication of homogeneous generalized functions of several variables
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 29--33
\mathnet{http://mi.mathnet.ru/dan44280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608112}
\zmath{https://zbmath.org/?q=an:0469.46025}


Linking options:
  • http://mi.mathnet.ru/eng/dan44280
  • http://mi.mathnet.ru/eng/dan/v257/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. K. Tolokonnikov, “Shirokov algebras. I”, Theoret. and Math. Phys., 51:3 (1982), 554–561  mathnet  crossref  mathscinet  zmath  isi  elib
    2. G. K. Tolokonnikov, “Differential rings used in Shirokov algebras”, Theoret. and Math. Phys., 53:1 (1982), 952–954  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. M. Lavrent'ev, N. N. Krasovskii, Yu. S. Osipov, A. N. Tikhonov, V. V. Vasin, K. N. Gur'yanova, I. V. Mel'nikova, “Valentin Konstantinovich Ivanov (obituary)”, Russian Math. Surveys, 48:5 (1993), 147–153  mathnet  crossref  mathscinet  adsnasa  isi
    5. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:8
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019